Issue contents

Volume 54 (2018)
Volume 55 (2019)
Volume 56 (2020)

Issue: 1

1-11 M. Kárný Bayesian stopping rule in discrete parameter space with multiple local maxima
12-23 A. Kennedy-Cochran-Patrick, S. Sergeev and Š. Berežný A bound for the rank-one transient of inhomogeneous matrix products in special case
24-43 Y. Wang and H. Liu On the distributivity equation for uni-nullnorms
44-62 A. Bica, D. Fechete and I. Fechete Towards the properties of fuzzy multiplication for fuzzy numbers
63-80 X. Li, H. Sun and D. Hou A bi-average tree solution for probabilistic communication situations with fuzzy coalition
81-113 Ó. Vega-Amaya and J. López-Borbón A perturbation approach to approximate value iteration for average cost Markov decision processes with Borel spaces and bounded costs
114-133 H. Huo and X. Wen First passage risk probability optimality for continuous time Markov decision processes
134-151 L. Li, G. Zhang, M. Ou and Y. Wang H sliding mode control for Markov jump systems with interval time-varying delays and general transition probabilities
152-165 F. González-Padilla and R. Montes-de-Oca Nash ε-equilibria for stochastic games with total reward functions: an approach through Markov decision processes
166-182 B. Escobedo-Trujillo and C. Higuera-Chan Time-varying Markov decision processes with state-action-dependent discount factors and unbounded costs
183-202 O. Solaymani Fard, F. Sarani, A. Hashemi Borzabadi and H. Nosratipour A nonmonotone line search for the LBFGS method in parabolic optimal control problems
203-215 J. Hu, H. Wei, Y. Feng and X. Yang Synchronization of fractional chaotic complex networks with delays